# SDR IPXA2019021238920

- Difficulty date: February 8, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 16,897 hours, 10,226 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relay
- Condition: Failed
- Location: Anti-Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATB, IMMEDIATELY AFTER T/O ECAM ANTI ICE CAPT TAT HEAT FAULT. **SDR FILED OPEN** TRANSFERRED TO NRC 032603. **SUPPLEMENTAL SDR **REPLACED RELAY IAW ESPM 20-46-50. OPS OF TAT PROBE. HEATS GOOD.
